# SDR FDEA200903020779

- Difficulty date: March 2, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON BULK CARGO DOOR SKIN AROUND THE HANDLE.  REPAIR PERFORMED BY BLEND OUT THE DAMAGE AND PERORM HFEC INSPECTION IAW RAS/DAHAM/4026839/2008 ISS A, APPROVED BY EA 6-5230-120200.
